My ob/gyn was head of Obstetrics for our local hospital for a long time, and then he went into his favorite specialty, gynecologic urology. It's interesting to hear of someone whose situation would benefit from just that kind of specialist. Does your doctor think the peeing-through-the-vagina thing even needs to be addressed (like, by surgery) or, because you have always been that way, does it seem fine to leave it alone? (Urine is sterile, after all. If it comes out this way and always has, it would almost seem like there is more risk than it is worth in trying to mess with anything via surgery. Those are pretty little tubes to be stitching; you might risk getting scar tissue that would be detrimental, and who knows the condition of your urethra after 53 years of no use.)
Anyway, it sounds like the only reason this was discovered is that you had some random bleeding from your uterus. I would not think it is bleeding because of the connection of the bladder to the vagina, or anything. Given that you're perimenopausal, if you haven't had a period for a few months, it isn't surprising that you would have a pretty full uterus, and no, that is not necessarily suggestive of cancer. It sounds like you are producing more estrogen than progesterone, if you have blood in the uterus but haven't been having periods. (Look up endometrial hyperplasia -- a pretty good article is https://familydoctor.org/condition/endometrial-hyperplasia -- and you'll see how that can happen during pre-menopause.) If this is what is going on, the doc might prescribe progesterone, to be taken 12 days a month and then stopped, to bring on a bleed and clear out your uterus. I wouldn't hesitate to take it. (This would be especially true if you are taking anything with estrogen in it to make the painful sex less painful.)
As for the painful sex, that could also be a perimenopausal thing. The skin of the vagina gets thinner with time. Are you using a lube or any other method to try to make it better?
According to this site https://www.webmd.com/digestive-disorders/blood-in-urine-causes some causes besides bladder or UTI infections are blood thinners (which you take), kidney problems including inflammation and even medication or food "coloring" (natural or dyes). There are other causes listed.
Another possibility is atrophy of the urethra.
As far as your thick uterine lining, that is not surprising since you have gone 8 or 9 months without a period. Our bodies usually do a pretty good job of shedding it all before anything sinister happens (e.g. hyperplasia or cancer). Also, the scar tissue from your ablation may make the lining appear thicker than it is.
Keep us posted on what you find out.